Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 20 found articles
 
 
  Quasi Solution of a Nonlinear Inverse Parabolic Problem
 
 
Title: Quasi Solution of a Nonlinear Inverse Parabolic Problem
Author: Shayegan, Amir Hossein Salehi
Zakeri, Ali
Nikazad, Touraj
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 45 (2018) nr. 1 pages 1-12
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands